How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29081
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I normally take 800mg of gabapentin 3 times a day but may have

Customer Question

I normally take 800mg of gabapentin 3 times a day but may have taken a 3rd dose 2 hours after the 2nd one. And my doses are done 8 hours apart.
Submitted: 2 years ago.
Category: Medical
Expert:  Dr Basu replied 2 years ago.
Hi there,
This is Dr Basu, Experienced Specialist.
I am here to address your concerns and provide great service.
That should not cause much problem.
You are taking this amount of gabapentin for quite sometime.
So your body can tolerate this dose by now.
So, a third dose close to your second dose should not cause problem.
Symptoms to watch out for are dizziness, confusion, drowsiness.
If you do feel these symptoms, then it is better to lie down and take rest till the symptoms subside.
The effect may last for upto 6 to 8 hours.
Thank you for sharing your concerns with us today. If you have any additional questions or need further clarifications, please do not hesitate to ask. I am here to answer them. I wish you good health. Regards, ***** *****